Realtive komplexe Quotienten.

Kurt Retter

Manuscripta mathematica (1981)

  • Volume: 34, page 279-292
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Retter, Kurt. "Realtive komplexe Quotienten.." Manuscripta mathematica 34 (1981): 279-292. <>.

author = {Retter, Kurt},
journal = {Manuscripta mathematica},
keywords = {fibres of holomorphic map; relative complex quotient},
language = {ger},
pages = {279-292},
title = {Realtive komplexe Quotienten.},
url = {},
volume = {34},
year = {1981},

AU - Retter, Kurt
TI - Realtive komplexe Quotienten.
JO - Manuscripta mathematica
PY - 1981
VL - 34
SP - 279
EP - 292
LA - ger
KW - fibres of holomorphic map; relative complex quotient
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.